# SDR CA120504010

- Difficulty date: April 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug DC-10-30
- Aircraft time: 107,832 hours
- Engine: Ge CF650C2
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 9791861
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE, ENGINE NR 2 REVERSER PRESSURE LIGHT ILLUMINATED IAW AOM PROCEDURE, CREW PERFORMED A PRECAUTIONARY SHUTDOWN AND RETURNED TO DEPARTING STATION. MAINTENANCE REPLACED THE OVER PRESSURE INLET SHUTOFF VALVE AND THE ACFT WAS RETURNED TO SERVICE.
